# SDR AU970108

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Misrouted
- Location: Rudder Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, W
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER PEDAL ADJUSTMENT CABLE INCORRECTLY ROUTED - CABLE ROUTED BELOW THE CONTROL COLUMN ELECTRICAL CORD INSTEAD OF ABOVE IT -THIS CAUSED THE CABLE TO SNAG ON THE ELECTRICAL CORD AND JAM THE CONTROL COLUMN IN THE FULL AFT POSITION - PERSONNEL/MAINTENANCE ERROR
